A member asked:

I used hair removal cream on vagina and broke out. is this herpes?

6 doctors weighed in across 3 answers
Dr. Howard Usitalo answered

Specializes in Urology

No: Probably a chemical dermatitis, try some Hydrocortisone cream.

Answered 7/23/2015

5.2k views

Thank
Dr. Marsha Davis answered

Specializes in Internal Medicine

Doubt it: Sounds like a sensitivity to the hair removal cream. Always do a test patch before widely using a new product.

Answered 9/28/2016

5.2k views

Thank
Dr. Emily Altman answered

Specializes in Dermatology

Depilatory rash: It is possible that a depilatory (hair removal) cream can cause irritation, an allergic reaction or even burns on delicate mucous membranes. It is also possible that this irritation can lead to a herpes breakout if the person has a genital herpes infection. Please see your dermatologist or ob/gyn for a more definitive diagnosis and treatment.

Answered 7/12/2018

5.2k views

Thank

Related Questions